Diltiazem and hair loss

jsgsea Community Member March 15, 2007
  • I read a post on this site that says Diltiazem has been found to cause hair loss.  I find only scant reference to this in any of the site searches, and 3 cardiologists and 1 dermatologist thus far tell me that it no link between the drug and hair loss has been established.  Can someone tell me where this info is being found?  Thanks!
    Add This Infographic to Your Website or Blog With This Code:
2 Comments
  • BUNNY
    Aug. 31, 2011

    I  HAVE  BEEN  TAKING   DILTIAZEM   FOR  1  MONTH  NOW,   MY  HAIR IS  FALLING OUT BY  THE HANDFULL.   WILL  NOT   REFILL.

  • BrendanS
    Mar. 20, 2007

    jsgsea,

     

    Thank you for bringing this rumored contradiction to my attention. I will check with our medical expert to determine the veracity of the statement. Thank you for posting this question.

     

    Sincerely,

    BrendanS